EconPapers    
Economics at your fingertips  
 

Modeling and Analysis of Material Flows in Re‐Entrant Supply Chain Networks Using Modified Partial Differential Equations

Fenglan He, Ming Dong and Xiaofeng Shao

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: The basic partial differential equation (PDE) models for supply chain networks with re‐entrant nodes and their macroscopic are proposed. However, through numerical examples, the basic continuum models do not perform well for multiple re‐entrant systems. Then, a new state equation considering the re‐entrant degree of the products is introduced to improve the effectiveness of the basic continuum models. The applicability of the modified continuum models for re‐entrant supply chains is illustrated through numerical examples. Finally, based on the modified continuum model, numerical examples of different re‐entrant degrees are given, meanwhile, the changes in the WIP and outflux are analyzed in details for multiple re‐entrant supply chain systems.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/325690

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:325690

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:325690